# SDR FDEA201510093126

- Difficulty date: October 9, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N514031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 960 - 984, LT CREASE BEAM WEB FOUND CORROSION.  REMOVED IAW SRM 51-10-02 REV 115 & FOUND CORROSION THROUGHOUT.  CREASE BEAM WEB REMOVED IAW SRM 51-40-02 REV 116.  NEW CREASE BEAM WEB INSTALLED IAW DWG 144N5140 SHT 3 REV D REPAIR CLASSIFIED AS MAJOR.
